Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2015, 7:55 PM EDT for Catoosa County, Dade County, Walker County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 7:55 PM EDT (23:55 UTC)
- Expired
- Jun 8, 2015, 8:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
220
WUUS52 KFFC 082355
SVRFFC
GAC047-083-295-090045-
/O.NEW.KFFC.SV.W.0110.150608T2355Z-150609T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CATOOSA COUNTY IN NORTHWESTERN GEORGIA...
CENTRAL WALKER COUNTY IN NORTHWESTERN GEORGIA...
CENTRAL DADE COUNTY IN NORTHWESTERN GEORGIA...
* UNTIL 845 PM EDT
* AT 755 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
TRENTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAFAYETTE...RINGGOLD...TRENTON...FORT OGLETHORPE...CHICKAMAUGA...LA
FAYETTE...CHATTANOOGA VALLEY...RISING FAWN...NAOMI...BLUE SPRING...
NOBLE...CLOUDLAND CANYON STATE PARK...COOPER HEIGHTS...BEAUMONT...
ROCK SPRING...LINWOOD...WOOD STATION AND FAIRVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3484 8558 3492 8535 3492 8514 3487 8506
3482 8509 3481 8512 3482 8513 3477 8514
3473 8517 3472 8515 3466 8519 3464 8554
TIME...MOT...LOC 2355Z 257DEG 31KT 3477 8548
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
816
WWUS52 KFFC 090019
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT MON JUN 8 2015
GAC083-090028-
/O.CAN.KFFC.SV.W.0110.000000T0000Z-150609T0045Z/
DADE GA-
819 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DADE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3482 8540 3486 8532 3492 8514 3487 8506
3482 8509 3481 8512 3482 8513 3477 8514
3473 8517 3472 8515 3466 8519 3464 8546
TIME...MOT...LOC 0018Z 257DEG 31KT 3482 8524
$$
GAC047-295-090045-
/O.CON.KFFC.SV.W.0110.000000T0000Z-150609T0045Z/
CATOOSA GA-WALKER GA-
819 PM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHWESTERN CATOOSA AND CENTRAL WALKER COUNTIES...
AT 818 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHICKAMAUGA...
OR 8 MILES NORTH OF LAFAYETTE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAFAYETTE...RINGGOLD...CHICKAMAUGA...LA FAYETTE...NOBLE...COOPER
HEIGHTS...NAOMI...BEAUMONT...BLUE SPRING...ROCK SPRING...LINWOOD AND
WOOD STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3482 8540 3486 8532 3492 8514 3487 8506
3482 8509 3481 8512 3482 8513 3477 8514
3473 8517 3472 8515 3466 8519 3464 8546
TIME...MOT...LOC 0018Z 257DEG 31KT 3482 8524
HAIL...<.75IN
WIND...60MPH
$$416
WWUS52 KFFC 090036
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT MON JUN 8 2015
GAC047-295-090045-
/O.EXP.KFFC.SV.W.0110.000000T0000Z-150609T0045Z/
CATOOSA GA-WALKER GA-
836 PM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CATOOSA AND
CENTRAL WALKER COUNTIES WILL EXPIRE AT 845 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE BEHIND THE THUNDERSTORM.
LAT...LON 3482 8540 3486 8532 3492 8514 3487 8506
3482 8509 3481 8512 3482 8513 3477 8514
3473 8517 3472 8515 3466 8519 3464 8546
TIME...MOT...LOC 0034Z 257DEG 31KT 3482 8524
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:07 PM EDT, 4 hours 48 minutes earlier.
Area forecast discussion, Jun 8, 3:07 PM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 PM EDT MON JUN 8 2015 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... PLENTY OF MOISTURE AND INSTABILITY AHEAD OF AN APPROACHING COLD FRONT AND SHORT WAVE. CURRENT CONVECTION IS HIGHLY DIURNALLY DRIVEN AND WILL DIMINISH MOST AREAS WITH THE LOSS OF DAYTIME HEATING. RADAR INDICATING A MORE ORGANIZED AREA OVER TN/KY INTO NRN MS/AL. THIS AREA WILL BEGIN TO AFFECT THE FAR NW 01-02Z AND MOVE SOUTH DURING THE NIGHT AND IS EXPECTED TO WEAKEN LATE AS THE INSTABILITY DIMINISHES. HOWEVER THIS AREA IS ALSO SHORT WAVE DRIVEN AND THERE IS POTENTIAL FOR ISOLATED SEVERE STORMS OVER N GA INTO OVERNIGHT. THE COLD FRONT STRUGGLES TO GET TOO FAR S AND NOT VERY FAST AND LOOKS LIKE IT WILL STALL SOMEWHERE ACROSS THE N-CENTRAL GA AREA. IT LOOKS LIKE THE GREATEST POPS WILL BE OVER CENTRAL GA FOR TUESDAY WITH A DIEING AREA OF SHOWERS AND POSSIBLY SOME THUNDERSTORMS TO START...MAINLY OVER CENTRAL GA... AND THEN MORE DIURNALLY DRIVEN CONVECTION AS TUESDAY GOES ON. CONVECTION IS EXPECTED TO DIMINISH WITH THE LOSS OF HEATING TUESDAY NIGHT AND STILL FAVORING CENTRAL GA. FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT AND TUESDAY NIGHT. FORECAST HIGH TEMPERATURES RUNNING AROUND TO SLIGHTLY BELOW NORMAL ON TUESDAY. BDL .LONG TERM /WEDNESDAY THROUGH MONDAY/... NO SIGINIFICANT CHANGES WERE MADE TO THE LONG TERM. OVERALL PATTERN REMAINS SIMILAR. FRONTAL BOUNDARY DRIFTING ACROSS THE FORECAST AREA TUESDAY...BRINGING SOMEWHAT MORE STABLE AIR ESPECIALLY NORTH. POPS HAVE BEEN REDUCED NORTH FOR WEDNESDAY AND WEDNESDAY NIGHT. OTHERWISE HIGH PRESSURE BUILDING WESTWARD INTO THE END OF THE PERIOD SO REDUCED POPS STILL LOOK OKAY FOR MOST OF THE AREA. 41 && LONG TERM /416 AM EDT MON JUN 8 2015/... MODELS CONTINUE TO SHOW AN ACTIVE PATTERN FOR MID TO LATE WEEK AS A SERIES OF DISTURBANCES CARVE OUT AN UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY REGION ON WEDNESDAY... WHERE IT LINGERS THROUGH THURSDAY NIGHT BEFORE GETTING ABSORBED INTO A DEEPENING TROUGH OVER THE SOUTHERN PLAINS ON FRIDAY. THIS WILL RESULT IN HIGH PRESSURE BEGINNING TO BUILD IN OVER THE AREA ON FRIDAY FROM THE EAST. THIS COULD BEGIN TO LESSON CONVECTIVE ACTIVITY BY FRIDAY AFTERNOON-EVENING. FOR NOW... STILL LOOKING AT ABOVE NORMAL POPS THROUGH MUCH OF THE WORK WEEK. LONG RANGE MODELS CONTINUE TO SHOW STRONG HIGH PRESSURE BUILDING OVER THE STATE THIS WEEKEND... AND GREATLY REDUCING STORM CHANCES PROBABLY INTO THE FIRST OF NEXT WEEK. WILL CONTINUE TO SHOW ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING CONVECTION FOR THIS WEEKEND... EXCEPT SLIGHTLY HIGHER CHANCES IN THE NORTH GA MOUNTAINS. STILL SEE A WEAK SHEARED ENVIRONMENT... SO NO ORGANIZED SEVERE WEATHER IS EXPECTED. HOWEVER... CANNOT COMPLETELY RULE OUT A FEW STRONG TO SEVERE STORMS EACH DAY AS MUCAPES CLIMB INTO THE 2000-2500 RANGE DURING MAX HEATING. ALL INTEREST WITH OUTDOOR PLANS SHOULD CLOSELY MONITOR THE FORECAST AND REGIONAL RADARS BEFORE VENTURING OUTDOORS. 39 AVIATION... 18Z UPDATE... VFR CONDITIONS WITH 3500-5000 FT CU SCT-BKN. POTENTIAL FOR SCATTERED THUNDERSTORMS ACROSS N GA THIS AFTERNOON. A MORE ORGANIZED LINE OF CONVECTION WILL MOVE SOUTH OVER THE AREA OVERNIGHT STARTING 01-02Z THROUGH ABOUT 12-14Z... WEAKENING AS IT MOVES SOUTH. SURFACE WINDS SSW NEAR 10 KTS WITH SOME GUSTS 15-20KTS...DIMINISHING WITH SUNSET...THEN BECOMING WSW OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE TO START EXCEPT LOW CONFIDENCE FOR THUNDERSTORM IMPACTS THIS AFTERNOON. LOW TO MEDIUM CONFIDENCE FOR ALL ELEMENTS OVERNIGHT. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 87 68 90 / 50 40 20 30 ATLANTA 71 85 70 86 / 60 40 20 20 BLAIRSVILLE 64 81 61 83 / 70 30 20 20 CARTERSVILLE 68 84 67 88 / 60 40 20 20 COLUMBUS 71 86 70 87 / 50 50 50 50 GAINESVILLE 68 83 68 86 / 60 40 20 20 MACON 70 88 69 89 / 30 50 50 50 ROME 68 85 67 88 / 70 30 20 20 PEACHTREE CITY 70 85 68 87 / 60 40 30 30 VIDALIA 72 90 72 89 / 20 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 8, 3:45 PM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT MON JUN 8 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 345 PM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON THROUGH TONIGHT... ...A FEW STORMS COULD BECOME SEVERE UNTIL AFTER MIDNIGHT... WEATHER HAZARDS EXPECTED... MOST STORMS THAT DEVELOP TODAY WILL PRODUCE BRIEF WIND GUSTS TO 40 MPH... LOCALLY HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING. ANY ISOLATED SEVERE STORM THAT DEVELOPS AHEAD OF A COLD FRONT COULD PRODUCE DAMAGING WINDS UP TO 70 MPH... HAIL UP TO 1 INCH AND FREQUENT CLOUD TO GROUND LIGHTNING. THIS THREAT IS MAINLY ACROSS PARTS OF NORTH GEORGIA THIS EVENING AND LATE TONIGHT. DISCUSSION... A SERIES OF UPPER DISTURBANCES AND AN APPROACHING COLD FRONT WILL COMBINE TO SPARK SCATTERED THUNDERSTORMS ACROSS NORTH AND PARTS OF CENTRAL GEORGIA INTO TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ACROSS NORTH GEORGIA THIS EVENING AND TONIGHT AHEAD OF A COLD FRONT. A FEW STORMS COULD BECOME STRONG TO SEVERE ACROSS PARTS OF NORTH GEORGIA... MAINLY BETWEEN 5 PM THIS EVENING AND 3 AM TONIGHT... AND MOSTLY ALONG AND NORTH OF A BUCHANAN TO GAINESVILLE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA TUESDAY THROUGH FRIDAY. THEN HIGH PRESSURE BUILDS OVER THE AREA... AND SHOULD HOLD CONVECTION TO MOSTLY ISOLATED IN COVERAGE OVER THE WEEKEND... EXCEPT POSSIBLY IN THE NORTH GEORGIA MOUNTAINS. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT EXPECTED... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT DURING MAX HEATING EACH DAY... WITH THE THREATS BEING DAMAGING WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 8, 7:00 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG LAKEVIEW 34.98N 85.26W
06/08/2015 CATOOSA GA EMERGENCY MNGR
TREES DOWN ON 6 HOMES IN LAKEVIEW. POWERLINES DOWN
ALSO.
&&
EVENT NUMBER FFC1500335
NLISTSpecial weather statement, Jun 8, 7:29 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT MON JUN 8 2015
GAZ002-004-005-011-012-019-090000-
MURRAY GA-GORDON GA-WHITFIELD GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
729 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY...GORDON...WHITFIELD...CHATTOOGA...WALKER AND FLOYD
COUNTIES UNTIL 800 PM EDT...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DALTON
TO NEAR TRION...AND MOVING EAST AT 25 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MURRAY...
GORDON...WHITFIELD...CHATTOOGA...WALKER AND FLOYD COUNTIES THROUGH
800 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CALHOUN...SUMMERVILLE...CHATSWORTH...TRION...ETON...
RESACA...DAWNVILLE...EVERETT SPRINGS...SUGAR VALLEY...MILL CREEK...
NORTH GEORGIA SPEEDWAY...SUTTLES MILL...VILLANOW...NICKELSVILLE...
LAKE MARVIN...SUBLIGNA AND TILTON.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3488 8469 3463 8482 3451 8496 3446 8538
3478 8508
TIME...MOT...LOC 2328Z 254DEG 22KT 3477 8502 3452 8523Local storm report, Jun 8, 7:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST OLD FORT ESTATES 34.95N 85.24W
06/08/2015 M62 MPH CATOOSA GA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED A 62 MPH RECORDED GUST
AT BATTLEFIELD PARKWAY AND FANT DRIVE.
&&
EVENT NUMBER FFC1500336
JLFSpecial weather statement, Jun 8, 7:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EDT MON JUN 8 2015 GAZ004>006-090015- MURRAY GA-WHITFIELD GA-FANNIN GA- 745 PM EDT MON JUN 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN MURRAY...WHITFIELD AND FANNIN COUNTIES UNTIL 815 PM EDT... AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF WILDWOOD LAKE TO 6 MILES WEST OF ETON...AND MOVING EAST AT 30 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MURRAY... WHITFIELD AND FANNIN COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CRANDALL...CISCO...TENNGA...BEAVERDALE...GREGORY...COHUTTA WILDERNESS AND SUMAC. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LAT...LON 3499 8449 3492 8455 3481 8495 3499 8486 TIME...MOT...LOC 2343Z 264DEG 24KT 3498 8480 3483 8487
Special weather statement, Jun 8, 7:48 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT MON JUN 8 2015
GAZ072-073-083-084-090015-
TWIGGS GA-WILKINSON GA-BALDWIN GA-JONES GA-
748 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...WILKINSON...BALDWIN AND JONES COUNTIES UNTIL 815 PM
EDT...
AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GORDON...OR 10 MILES SOUTHEAST OF GRAY...
MOVING NORTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TWIGGS...WILKINSON...BALDWIN AND JONES COUNTIES THROUGH
815 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GRAY...IRWINTON...GORDON...IVEY...MCINTYRE...
MIDWAY-HARDWICK...COOPERS...SCOTTSBORO...JAMES...HARDWICK...
HADDOCK...MOUNTAIN SPRINGS...MYRICKS MILL...ALLENWOOD...GREENBERRY
CROSSROADS...UNDERWOOD...BROWNS CROSSING AND PANCRAS.
LAT...LON 3277 8344 3300 8353 3316 8311 3314 8309
3313 8311 3308 8312 3305 8310 3307 8306
3305 8305 3299 8305 3297 8307 3295 8307
3291 8305 3288 8305 3285 8303 3285 8300
TIME...MOT...LOC 2348Z 246DEG 18KT 3291 8339Special weather statement, Jun 8, 7:50 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON JUN 8 2015
GAZ001>003-011-090030-
DADE GA-CATOOSA GA-CHATTOOGA GA-WALKER GA-
750 PM EDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DADE...CATOOSA...CHATTOOGA AND WALKER COUNTIES UNTIL 830 PM EDT...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TRENTON TO NEAR LITTLE RIVER FALLS...AND MOVING EAST AT
35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DADE...
CATOOSA...CHATTOOGA AND WALKER COUNTIES THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...RINGGOLD...TRENTON...FORT OGLETHORPE...
ROSSVILLE...CHICKAMAUGA...TRION...LOOKOUT MOUNTAIN...CHATTANOOGA
VALLEY...LA FAYETTE...MENLO...RISING FAWN...LAKEVIEW...NAOMI...
CLOUDLAND...BOYNTON...BERRYTON...NOBLE AND COOPER HEIGHTS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3499 8498 3491 8502 3488 8501 3486 8506
3482 8506 3482 8513 3472 8517 3472 8513
3471 8514 3444 8539 3441 8549 3498 8560
TIME...MOT...LOC 2349Z 257DEG 31KT 3494 8557 3443 8558The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:35 PM EDT | Special Weather Statement | FFC | Catoosa | 10 min |
| Jun 8, 3:45 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jun 8, 3:55 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jun 8, 4:54 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jun 8, 5:36 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 39 min |
| Jun 8, 6:04 PM EDT | Special Weather Statement | FFC | Dade | 41 min |
| Jun 8, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 37 min |
| Jun 8, 6:12 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 33 min |
| Jun 8, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 45 min |
| Jun 8, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 49 min |
| Jun 8, 6:58 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 32 min |
| Jun 8, 6:59 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 8, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 28 min |
| Jun 8, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 26 min |
| Jun 8, 7:29 PM EDT | Special Weather Statement | FFC | Chattooga, Murray, Whitfield | 31 min |
| Jun 8, 7:45 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 8, 7:48 PM EDT | Special Weather Statement | FFC | Baldwin | 27 min |
| Jun 8, 7:50 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.